Asian Journal of Mathematics

Volume 16 (2012)

Number 2

Luttinger surgery and Kodaira dimension

Pages: 299 – 318

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n2.a7

Authors

Chung-I Ho

Tian-Jun Li

Abstract

In this note we show that the Lagrangian Luttinger surgery preserves the symplectic Kodaira dimension. Some constraints on Lagrangian tori in symplectic four manifolds with nonpositive Kodaira dimension are also derived.

Keywords

Luttinger surgery; Kodaira dimension; framing

2010 Mathematics Subject Classification

53D35, 57R17, 57R57

Full Text (PDF format)